# SDR SWAA021516

- Difficulty date: July 8, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 15,503 hours, 9,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES LOOSE IN MID CABIN.  REPAIRED EEPLS WIRES PER MM.
